# SDR SWAA2022031183067

- Difficulty date: July 22, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 70,914 hours, 41,553 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Pressure Deck We
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF CARD # J753-201-00-02 HORZ PRESSURE DECK 663. CRACK NOTED ON RIGHT HORZ PRESSURE DECK MARKED WITH BLACK SHARPIE / HIRIZ PRESSURE DECK STA 663 CRACK REPAIRED IAW SRM 53-40-51-2R-2
